메뉴 건너뛰기




Volumn 304, Issue 3-4, 2002, Pages 507-524

A discussion on embedding the Black-Scholes option pricing model in a quantum physics setting

Author keywords

[No Author keywords available]

Indexed keywords

DIFFERENTIAL EQUATIONS; FINANCE; FUNCTIONS; MATHEMATICAL MODELS; PROBABILITY;

EID: 0037084318     PISSN: 03784371     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0378-4371(01)00568-4     Document Type: Article
Times cited : (97)

References (6)
  • 1
    • 0031354005 scopus 로고    scopus 로고
    • A path integral approach to option pricing with stochastic volatility: Some exact results
    • (1997) J. Phys. I France , vol.7 , pp. 1733-1753
    • Baaquie, B.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.